10-06-2003, 09:03 AM #1
Would TEst E 750mg make me more prone to breaking out as oppoesd to 500mg Sust
10-06-2003, 09:06 AM #2
I've heard the best way to prevent unwanted sides is to keep your blood serum levels fairly constant. If you check out the sust vs. enan thread in this very same forum, you can find your answers. We've come to the conclusion that serums levels are not the same as esther halflives, so there is no easy answer. Check the sust vs. enan thread started by johan.
10-06-2003, 09:47 AM #3
weight change=>hormone flucuations=>breakouts.
If your prone to breaking out, then a test eth/dbol cycle will not be any nicer then sus regarding acne. The best thing to combat the unwanted sides is to take acne meds, preferably antibiotics throughout the cycle and in addition to a topical cream. I personally have had good success with Retin-A.
10-06-2003, 10:39 AM #4
ttt for more opinions
10-06-2003, 10:57 AM #5Originally Posted by UltimateFighter
10-06-2003, 11:29 AM #6
Yeah, sides are hard to predict. I am very prone to acne and I am running enanthate 500mg/wk and 600mg eq/wk and am not experiencing any acne. I was affraid to take test in the past because of acne. Glad I am taking it because it hasn't aggrivated any extra acne. Luck to you.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)